# SDR UPS00232381

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 62,069 hours, 45,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part serial: 19722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACKS NOTED IN FASTENER HOLES OF MAIN CARGO DOOR CUTOUT AT FWD AND AFT HINGE ATTACH HOLES AT STR 3, BS 482.5, 610.25, 611.75, 613, 614 AS IDENTIFIED IN 727 NDI, PT 6, 53-10-27, FIG NR 16 SHEET 2 AND 3.  REPLACED CROWN SKIN ASSY AND FREEZE PLUGGED DISCREPENT HOLES.
